# SDR CA110114001

- Difficulty date: January 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,651 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: JCAM47101
- Condition: Chafed
- Location: Aux
- Part time: 1,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 600 HR INSPECTION, ON REMOVAL OF THE AUXILIARY FUEL TANK.  THE BOTTOM OF THE FUEL TANK HAD CHAFING MARKS FROM THE RIVETS ON THE LT BAGGAGE FLOOR.  IF LEFT THIS WOULD HAVE LEAD TO A HOLE IN THE AUXILIARY FUEL TANK CAUSING A FUEL LEAK.
